... Also I can't seem to control my bladder. This only started when I started taking this medicine. Thank you for your answers.
- Chlorpromazine Information for Consumers
- Chlorpromazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chlorpromazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
weight gain is related to increased appetite for carbs, esp. cereal, bread, pasta
1 answer • 4 Dec 2010
My DR wants me to try it, but I have just been weaned off of Cymbalta 60 mg, which caused increased appetite, and therefore caused weight gain of 10 ...
3 answers • 4 Mar 2011
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Is the posssible weight gain from the increased appetite side effect, or is the weight gain an automatic side effect from abilify itself? And, has ...
1 answer • 2 Jan 2012
Trilafon - this is a good med for me however I cannot escape the weight gain and increased appetite?
... I have gained about 30lbs now and continue to overeat, also because I am more tired I want to exercise less. I suspect that exercise is not ...
1 answer • 9 Mar 2013
... Hi. I'm a new member. I don't understand why this is happening. When I took the 20 mg (about 4 weeks), I gained over 10 lbs and on 10 ...
1 answer • 3 Sep 2013